Doctor insights on:
Can Pepto Bismol Cause Me To Have Black Stools As Well As Constipation
Yes, yes: Bismuth, the main ingredient in pepto bismol, (bismuth subsalicylate) will turn the stools black transiently and may lead to temporary constipation. Ifr the black stools continue days after use of pepto, you need to see a GI doctor to be evaluated for an upper GI source of bleeding from your stomach which will also cause the stools to be black. ...Read moreSee 1 more doctor answer
Hello, I took Pepto-Bismol twice on Thursday and once on Friday, but I am still having black stools. Today is Monday. Is this normal?
Should i be concerned about taking pepto bismol (bismuth subsalicylate) and have loose black stool?
I took pepto bismol (bismuth subsalicylate) for a stomachache a day ago , im now having black stool , how long will this last ?
Saturday night I began to feel stomach pain with diareah. I drank pepto bismol (bismuth subsalicylate) once that night and since then I have black stool. It is now Tuesday.
May be Pepto, but...: Dark-colored stools may result from iron supplements, foods you eat (like a lot of spinach), substances (like peptobismol), but most significantly suggests bleeding. When blood is denatured by acid in your stomach, as from ulcers, stools will turn tarry ("melena"). Blood may also be ingested from nose bleeds, bleeding gums. Stop any nsaid's you're taking, & ask your doctor to rule out occult blood ...Read more
- Talk to a doctor live online for free
- Pepto bismol cause black stools
- Pepto bismol causes black stool
- Can pepto bismol cause constipation?
- Ask a doctor a question free online
- Pepto bismol and black stools
- Can pepto bismol cause black tongue?
- Can pepto bismol cause black diarrhea?
- Pepto bismol causes constipation
- Talk to a gastroenterologist online